# SDR GTIA2022070736511

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 56,437 hours, 25,845 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Part number: 8221710202
- Part serial: 17116D
- Condition: Inoperative
- Location: 1sq1
- Part time: 4,215 hours, 1,763 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP-R&R WEATHER RADAR TRANSCEIVER IAW AMM 34-41-33, OP`S CHECK GOOD.
